Full Text: PDF
Volume 1, Issue 2, 1 August 2017, Pages 201-212
Abstract. The purpose of this paper is to study the split equality fixed point problem for quasi-asymptotically pseudo-contractive mappings via an iterative algorithm. Weak and strong convergence theorems are proved in the framework of infinite dimensional Hilbert spaces. The results presented in the article generalize and improve some recent results.
How to Cite this Article:
Shih-sen Chang, Lin Wang, Yunhe Zhao, On a class of split equality fixed point problems in Hilbert spaces, J. Nonlinear Var. Anal. 1 (2017), 201-212.